Skip Nav Destination
Research Article| March 01 1947
A Mathematical Approach to Hebrew Meters
Journal of Biblical Literature (1947) 66 (1): 63–77.
Steven T. Byington; A Mathematical Approach to Hebrew Meters. Journal of Biblical Literature 1 March 1947; 66 (1): 63–77. doi: https://doi.org/10.2307/3262341
Download citation file:
Don't already have an account? Register
You could not be signed in. Please check your email address / username and password and try again.
Could not validate captcha. Please try again.
Sign in via your InstitutionSign In
Total Views 2
2 PDF Downloads